Guillaume, S. and Syam, A. (2005) On a time-dependent subdifferential evolution inclusion with a nonconvex upper-semicontinuous perturbation. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (11). pp. 1-22. ISSN 1417-3875
|
Text
p219.pdf Download (242kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p219.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:25 |
Last Modified: | 21 Mar 2015 10:25 |
URI: | http://real.mtak.hu/id/eprint/22785 |
Actions (login required)
![]() |
Edit Item |